Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Periodic solutions of finite difference equations

Authors: M. Braun and J. Hershenov
Journal: Quart. Appl. Math. 35 (1977), 139-147
MSC: Primary 39A10
DOI: https://doi.org/10.1090/qam/510330
MathSciNet review: 510330
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Braun, Differential equations and their applications, A.M.S. series #15, Springer-Verlag, 1975
  • [2] A. Halanay, Invariant manifolds for discrete systems, Diff. Equations and their Applications, Equadiff II (Proc. Conf., Bratislava, 1966) Slov. Ped. Nakladatel’., Bratislava, 1967, pp. 173–191. MR 0252721
  • [3] A. Halanay, Periodic and almost periodic solutions of systems of finite difference equations, Arch. Rat. Mech. Anal. 12, pp. 134-149 (1963)
  • [4] Jack K. Hale, Ordinary differential equations, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1969. Pure and Applied Mathematics, Vol. XXI. MR 0419901
  • [5] J. Hurt, Almost periodic solutions of difference equations, Ph.D. dissertation, Brown University, 1968

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 39A10

Retrieve articles in all journals with MSC: 39A10

Additional Information

DOI: https://doi.org/10.1090/qam/510330
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society